# SDR IPXA2018011125340

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 13,951 hours, 4,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Burned
- Location: Light Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, AFTER TURNING ON EXTERIOR LIGHT SWITCHES, THERE WAS A STRONG BURNING ODOR COMING FROM THE OVERHEAD PANEL.  AFTER SWITCHES TURNED OFF, THE ODOR WENT AWAY.  DURING TROUBLESHOOTING, FOUND BURNING EVIDENCE AT THE TERMINAL LUG FOR THE LEFT RUNWAY OFF LIGHT SWITCH S1.
